Authors: Farah, Ilijas 
Goldbring, Isaac
Hart, Bradd
Sherman, David
Title: Existentially closed II1 factors
Journal: Fundamenta Mathematicae
Volume: 233
Issue: 2
First page: 173
Last page: 196
Issue Date: 1-Jan-2016
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm126-12-2015
Abstract: 
We examine the properties of existentially closed (Rω-embeddable) II1 factors. In particular, we use the fact that every automorphism of an existentially closed (Rω-embeddable) II1 factor is approximately inner to prove that Th(R) is not modelcomplete. We also show that Th(R) is complete for both finite and infinite forcing and use the latter result to prove that there exist continuum many nonisomorphic existentially closed models of Th(R).
Keywords: Continuous model theory | Existentially closed | II factor 1
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

15
checked on Oct 1, 2022

Page view(s)

35
checked on Oct 2, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.